MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS¿; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS¿; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 977118
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Collision (1429)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with an implanted lead 977a260 5mm compact 1x8 experienced a recent fall, return of pain, and new pain unrelated to baseline.The physician expressed concern for possible lead migration or dislodgement following the fall, with concerns regarding pain coverage.The patient and provider requested reprogramming and lead assessment.X-ray imaging and evaluation by the physician were scheduled to assess lead impedances, programming, and pain coverage.The issue remained ongoing.The manufacturer representative (rep) indicated they would send any further information as they become aware.
 
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 977a260, serial/lot #: (b)(6), ubd: 04-mar-2030, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS¿
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50916294
Report Number3004209178-2026-16409
Device Sequence Number20181897
Product Code LGW
UDI-Device Identifier00763000984656
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient Age56 YR
Patient SexMale